American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Benjamin Mackey. SO(2)-congruent projections of convex bodies with rotation about the origin. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Mohammad Ghomi and Ralph Howard. Normal curvatures of asymptotically constant graphs and Carath\'{e}odory's conjecture. Proc. Amer. Math. Soc. 140 (2012) 4323-4335.
Abstract, references, and article information   
View Article: PDF

[3] Henri Anciaux and Brendan Guilfoyle. On the three-dimensional Blaschke-Lebesgue problem. Proc. Amer. Math. Soc. 139 (2011) 1831-1839. MR 2763770.
Abstract, references, and article information   
View Article: PDF

[4] V. V. Makeev. Inscribed and circumscribed polyhedra for a convex body and continuous functions on a sphere in Euclidean space. St. Petersburg Math. J. 18 (2007) 997-1009. MR 2307358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bassam Shayya. An affine restriction estimate in $\mathbb{R}^3$. Proc. Amer. Math. Soc. 135 (2007) 1107-1113. MR 2262912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mohammad Ghomi. Nonexistence of skew loops on ellipsoids. Proc. Amer. Math. Soc. 133 (2005) 3687-3690. MR 2163608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andrew Bakan, Frank Deutsch and Wu Li. Strong CHIP, normality, and linear regularity of convex sets. Trans. Amer. Math. Soc. 357 (2005) 3831-3863. MR 2159690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Petr Holicky and Tamás Keleti. Borel classes of sets of extreme and exposed points in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 1851-1859. MR 2120287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] V. V. Makeev. Some geometric properties of convex bodies. II. St. Petersburg Math. J. 15 (2004) 867-874. MR 2044632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Petr Holicky and Miklós Laczkovich. Descriptive properties of the set of exposed points of compact convex sets in $\mathbb{R}^3$. Proc. Amer. Math. Soc. 132 (2004) 3345-3347. MR 2073311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Frank Sottile and Thorsten Theobald. Lines tangent to $2n-2$ spheres in ${\mathbb R}^n$. Trans. Amer. Math. Soc. 354 (2002) 4815-4829. MR 1926838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bennett Palmer. Stability of the Wulff shape. Proc. Amer. Math. Soc. 126 (1998) 3661-3667. MR 1473676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tudor Zamfirescu. Extreme points of the distance function on convex surfaces. Trans. Amer. Math. Soc. 350 (1998) 1395-1406. MR 1458314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Martin Bridgeman. Average curvature of convex curves in $H^2$. Proc. Amer. Math. Soc. 126 (1998) 221-224. MR 1415576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Tudor Zamfirescu. Points joined by three shortest paths on convex surfaces . Proc. Amer. Math. Soc. 123 (1995) 3513-3518. MR 1273530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. J. Gardner. A problem of Sallee on equidecomposable convex bodies . Proc. Amer. Math. Soc. 94 (1985) 329-332. MR 784187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Eugenio Calabi. Linear systems of real quadratic forms. II . Proc. Amer. Math. Soc. 84 (1982) 331-334. MR 640224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Branko Grünbaum and G. C. Shephard. Tilings with congruent tiles. Bull. Amer. Math. Soc. 3 (1980) 951-973. MR 585178.
Abstract, references, and article information   
View Article: PDF

[19] Joel Berman and Kit Hanes. Optimizing the arrangement of points on the unit sphere . Math. Comp. 31 (1977) 1006-1008. MR 0478006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Nick M. Stavrakas. A generalization of Tietze's theorem on convex sets in $R\sp{3}$ . Proc. Amer. Math. Soc. 40 (1973) 565-567. MR 0341280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. O. Buchman and F. A. Valentine. A characterization of convex surfaces which are $L$-sets . Proc. Amer. Math. Soc. 40 (1973) 235-239. MR 0320887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hans Lewy. On differential geometry in the large. I. Minkowski's problem . Trans. Amer. Math. Soc. 43 (1938) 258-270. MR 1501942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1